MathSciNet Relay Station
MathSciNet bibliographic data
MR1310725 32S55 (52B30)
Cohen, Daniel C.; Suciu, Alexander I. On Milnor fibrations of arrangements. J. London Math. Soc. (2) 51 (1995), no. 1, 105–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement